# SDR REXA2022042700756

- Difficulty date: March 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH6703107113
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE CHAFE/DENT FOUND AFT OF SERVICE DOOR AT APPROX F.S 364.00 ON FUSELAGE SKIN. - REPAIRED I.A.W ENDEAVOR AIR EA CRJ 953-13056 REV IR DATED 3/19/22.
